I had pimples on my cheek and applied a garlic paste to suppress them, but I later got a black stain. How can I remove it?

. 1 min read

Pimples or acne on the face have a tendency to leave behind marks. This is known as post inflammatory hyperpigmentation. This especially happens if the acne is touched or broken. Applying the garlic paste adds an irritant component to it causing contact dermatitis which in turn also affects the time it takes to heal post inflammatory hyperpigmentation. This mark will require certain creams like arbutin, glycolic acid or mandelic acid to remove it. But it is better to consult a dermatologist to make sure the irritant component has completely reversed before starting anything new, to avoid further irritation of the skin.

You can visit our website to get a personal treatment plan for healthy skin from a certified dermatologist, all from your phone, without having to make an appointment or visit a clinic. We are a young startup looking to make dermatology advice and treatment easy and accessible in India.